# SDR JJBA20250711011

- Difficulty date: May 6, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 19 FLOOR BEAM CAP CORRODED FRAME 58. REMOVED CORROSION AT LBL 19 FLOOR BEAM CAP FRAME 58, FOUND TO BE OUT OF LIMITS. LOCATED, DRILLED AND INSTALLED NEW FLOOR BEAM CAP.
